# SDR AALA20021395

- Difficulty date: September 25, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CRACKED ON AFT SIDE OF STATION 1437.  INSTALLED NEW SHEAR TIE PER SRM.  (M)
